Boundary composed of small Helmholtz resonators: asymptotic approach
Nanosistemy: fizika, himiâ, matematika, Tome 15 (2024) no. 6, pp. 736-741
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider the solution of the two-dimensional Neumann problem for the Helmholtz equation in a complex region composed of a square resonator with large number of smaller square resonators connected to it through small apertures along one side. The sizes of the apertures and distances between the neighbour apertures tend to zero. We use the method of matching of asymptotic expansions of solutions. By directing the number of attached small resonators to infinity, we obtain a problem for the Laplacian in the main square with energy-dependent boundary condition.
Keywords:
eigenfunction, Helmholtz equation, boundary problem, asymptotics.
@article{NANO_2024_15_6_a0,
author = {Igor Yu. Popov and Ekaterina S. Trifanova and Alexander S. Bagmutov and Alexander A. Lytaev},
title = {Boundary composed of small {Helmholtz} resonators: asymptotic approach},
journal = {Nanosistemy: fizika, himi\^a, matematika},
pages = {736--741},
year = {2024},
volume = {15},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NANO_2024_15_6_a0/}
}
TY - JOUR AU - Igor Yu. Popov AU - Ekaterina S. Trifanova AU - Alexander S. Bagmutov AU - Alexander A. Lytaev TI - Boundary composed of small Helmholtz resonators: asymptotic approach JO - Nanosistemy: fizika, himiâ, matematika PY - 2024 SP - 736 EP - 741 VL - 15 IS - 6 UR - http://geodesic.mathdoc.fr/item/NANO_2024_15_6_a0/ LA - en ID - NANO_2024_15_6_a0 ER -
%0 Journal Article %A Igor Yu. Popov %A Ekaterina S. Trifanova %A Alexander S. Bagmutov %A Alexander A. Lytaev %T Boundary composed of small Helmholtz resonators: asymptotic approach %J Nanosistemy: fizika, himiâ, matematika %D 2024 %P 736-741 %V 15 %N 6 %U http://geodesic.mathdoc.fr/item/NANO_2024_15_6_a0/ %G en %F NANO_2024_15_6_a0
Igor Yu. Popov; Ekaterina S. Trifanova; Alexander S. Bagmutov; Alexander A. Lytaev. Boundary composed of small Helmholtz resonators: asymptotic approach. Nanosistemy: fizika, himiâ, matematika, Tome 15 (2024) no. 6, pp. 736-741. http://geodesic.mathdoc.fr/item/NANO_2024_15_6_a0/